# SDR R61A20100185

- Difficulty date: April 26, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 5,521 hours, 4,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1037
- Condition: Damaged
- Location: R2 Door
- Part time: 5,520 hours, 4,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***THIS WAS GENERATED WHILE IN HEAVY CHECK***  MAINTENANCE REPORTED R-2 DOOR SLIDE LACING CORD WAS DAMAGED.  MAINTENANCE REMOVED AND REPLACED R-2 DOOR SLIDE PER EMB AMM.
